Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What do these lab reports indicate?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3767 Questions
Question
As requested I am attached my medical reports.
Wed, 9 May 2018 in General Health
 
 
Answered by Dr. Mahesh Koregol 17 hours later
Brief Answer:
GnRha depot injections

Detailed Answer:
Hi,

Your report says you have condition called adenomyosis. This seems to be the base of all problems.

You can always take monthly injections of GnRha Depot injections.

These are alternative to Mirena.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by
 
Follow-up: What do these lab reports indicate? 34 minutes later
Thank you so much. Also, is this th reason for weight increase. I am very much worried about my weight as I am putting on 1.5 to 2kg in a month after restricting my diet and concentrating on physical activity.

Please advice.
 
 
Answered by Dr. Mahesh Koregol 11 hours later
Brief Answer:
No

Detailed Answer:
Hi,

This is not a reason for weight gain. Weight has increased due to lack of physical exercise.

Restrict diet to 1000 kcal per day and increase physical exercise.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor